Translator Disclaimer
2020 The $p$-completed cyclotomic trace in degree $2$
Johannes Anschütz, Arthur-César Le Bras
Ann. K-Theory 5(3): 539-580 (2020). DOI: 10.2140/akt.2020.5.539

Abstract

We prove that for a quasiregular semiperfectoid pcycl-algebra R (in the sense of Bhatt–Morrow–Scholze), the cyclotomic trace map from the p-completed K-theory spectrum K(R;p) of R to the topological cyclic homology TC(R;p) of R identifies on π2 with a q-deformation of the logarithm.

Citation

Download Citation

Johannes Anschütz. Arthur-César Le Bras. "The $p$-completed cyclotomic trace in degree $2$." Ann. K-Theory 5 (3) 539 - 580, 2020. https://doi.org/10.2140/akt.2020.5.539

Information

Received: 4 November 2019; Revised: 2 April 2020; Accepted: 20 April 2020; Published: 2020
First available in Project Euclid: 11 August 2020

zbMATH: 07237241
MathSciNet: MR4132746
Digital Object Identifier: 10.2140/akt.2020.5.539

Subjects:
Primary: 19D55 , 19F99

Keywords: algebraic $K\mkern-2mu$-theory , cyclotomic trace , prisms

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.5 • No. 3 • 2020
MSP
Back to Top